Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and orgasms

Posted by willyee on July 22, 2005, at 19:21:39

In reply to Parnate and orgasms willyee, posted by Declan on July 22, 2005, at 16:07:07

> Hi Willy
> So you're on Parnate 30mg/d? Is that right? And it makes orgasm near impossible? Just orgasms, or everything?
> Declan

Unfortunatly im not on a set dose as of yet,i am however under a umbrella meaning a mean range.I take no less than 40 mg daily,and no more than 80.

Im adjusting increments still,as well as adjunct meds trying to find the best theputic combo/dose.

Regardless however at any dose the sexual side effects are the same,there is no loss of sexual desire,in fact erections and desire are at times enhanced,but acheining orgasism can be damn near impossable at times,its very very frustrating,and times embarrsing but so is being bed ridden so again i just say oh well.Getting the med to be theputicaly effective is much much more of a concern and priority for me then solving the sexual issue,i have plenty of time for that and have already had a great drug free teen life,the memories are still there,lol yess!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[531812]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:willyee thread:530088
URL: http://www.dr-bob.org/babble/20050718/msgs/531812.html